# SDR AALA20010660

- Difficulty date: April 1, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N407AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49318
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Defective
- Location: Aft Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT SLIDE INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT MODULE.  SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
